Alert archive / Georgia / Special Weather Statements in 2016
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Apr 30, 2016, 4:17 PM EDT for Pike County, Upson County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 30, 2016, 4:17 PM EDT (20:17 UTC)
- Expired
- Apr 30, 2016, 4:45 PM EDT
- In force
- 28 min
- Issued by
- NWS Atlanta, GA
Counties Pike County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 41 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1788 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 69 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
319
WWUS82 KFFC 302017
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT SAT APR 30 2016
GAZ068>070-302045-
UPSON GA-PIKE GA-LAMAR GA-
417 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UPSON...EASTERN PIKE AND
NORTHWESTERN LAMAR COUNTIES UNTIL 445 PM EDT...
AT 417 PM EDT...A STRONG THUNDERSTORM WAS NEAR THOMASTON...MOVING
NORTH AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...ZEBULON...MILNER...MEANSVILLE...THE ROCK...SUNSET VILLAGE...
LINCOLN PARK...LIFSEY SPRINGS...ATWATER...SUNNYSIDE...HILLTOP...HANNAHS
MILL AND PIEDMONT.
LAT...LON 3318 8444 3315 8417 3285 8427 3286 8443
TIME...MOT...LOC 2017Z 182DEG 24KT 3294 8434
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 30, 2:50 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, Apr 30, 2:50 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 250 PM EDT SAT APR 30 2016 .SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... HI-RES MODELS APPEAR TO BE HANDLING TODAYS CONVECTION VERY WELL WITH LOCATION AND AREA. MODELS ALL BRING A SHORT WAVE ACROSS THE CWA THIS EVENING WHICH WILL INCREASE COVERAGE OF SHOWERS AND THUNDERSTORMS THIS EVENING...MAINLY ACROSS NORTH GA. THERE SHOULD BE A LULL AFTER MIDNIGHT AS THIS WAVE PULLS INTO THE CAROLINAS. THE NEXT WAVE AND ASSOCIATED DEEP MOISTURE WILL MOVE INTO THE CWA SUNDAY AFTERNOON AND AGAIN WILL INCREASE POPS ACROSS MAINLY NORTH GA. AS THE COLD FRONT MOVES INTO THE TENNESSEE VALLEY SUNDAY NIGHT...INSTABILITY WILL INCREASE AND SHOULD BE ENOUGH TO KEEP PRECIP GOING THROUGH SUNDAY NIGHT. 17 .LONG TERM /MONDAY THROUGH SATURDAY/... NO CHANGES MADE TO THE EXTENDED FORECAST. PERSISTENT ACTIVE PATTERN AND MOISTURE ADVECTION WILL REMAIN OVER THE STATE INTO THE EXTENDED PERIOD. EXPECT CHANCE TO GOOD CHANCE POPS THROUGH MID TO LATE WEEK AS A SERIES OF DISTURBANCES IMPACT THE REGION. INITIALLY LOW PRESSURE OVER THE OHIO VALLEY WILL LIFT TO THE NE...LEAVING A BOUNDARY DRAPED ACROSS THE STATE. MONDAY AND TUESDAY SHOWERS AND THUNDERSTORMS WILL BE FOCUSED ACROSS PORTIONS OF THE STATE AS WEAK UPPER LEVEL ENERGY PULSES INTERACT WITH THE BOUNDARY. BY MID WEEK...A DEEPENING CLOSED LOW WILL DROP INTO THE ARKLATEX AREA EARLY WEDNESDAY AND SWEEP THROUGH THE REGION WEDNESDAY INTO THURSDAY...WITH THE SURFACE FEATURE STRENGTHENING OVER SOUTHERN GEORGIA AND THE CAROLINAS. FOR NOW...POPS TAPER OFF QUICKLY INTO WEDNESDAY AFTERNOON AND EVENING...AND THIS MAY BE A LITTLE OPTIMISTIC. UNCERTAINTY WITH THE POSITION OF BEST POPS AND THE OVERALL ENVIRONMENTAL STABILITY STILL EXIST...AND THE POTENTIAL FOR STRONG STORMS CANNOT BE RULED OUT. UPSTREAM CONVECTION DEVELOPING ALONG THE NORTHERN GULF COAST WILL STILL BE A BIG PLAYER IN HOW MUCH PRECIP IS RECEIVED ACROSS THE AREA. BEHIND THIS SYSTEM...HIGH PRESSURE MOVES INTO THE STATE...KEEPING DRY AND COOLER CONDITIONS ACROSS THE AREA INTO MOTHERS DAY WEEKEND. 31/01 && .AVIATION... 18Z UPDATE... SCATTERED CONVECTION HAS DEVELOPED ACROSS MUCH OF THE FORECAST AREA. THIS WILL CONTINUE THROUGH THE AFTERNOON WITH THE WHOLE AREA SHIFTING EASTWARD. THE NEXT WAVE OF CONVECTION IS EXPECTED TO MOVE INTO MAINLY THE NORTHERN HALF OF THE FORECAST AREA THIS EVENING. CIGS SHOULD REMAIN VFR EXCEPT MVFR IN STORMS. OVERALL CIGS WILL BECOME MVFR LATE TONIGHT WITH SOME IFR IN MCN/AHN. CIGS WILL RISE TO MVFR AFTER SUNRISE SUNDAY WITH MORE CONVECTION MOVING INTO MAINLY THE NORTHERN PART OF THE FORECAST AREA LATE SUNDAY MORNING AND AFTERNOON. WINDS WILL BE SOUTHERLY WITH A FEW GUSTS THIS AFTERNOON...BECOMING SOUTHWEST SUNDAY. //ATL CONFIDENCE...18Z UPDATE... MEDIUM ON CIGS LATE TONIGHT AND SUNDAY MORNING. HIGH ON REMAINING ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 66 81 63 84 / 50 60 60 40 ATLANTA 66 81 65 81 / 50 60 60 40 BLAIRSVILLE 62 76 58 79 / 80 70 60 40 CARTERSVILLE 66 80 63 79 / 70 70 60 40 COLUMBUS 68 83 66 86 / 30 40 50 40 GAINESVILLE 65 78 63 80 / 70 70 60 40 MACON 66 84 65 86 / 30 40 40 40 ROME 64 80 63 79 / 70 70 60 40 PEACHTREE CITY 66 81 63 82 / 40 60 60 40 VIDALIA 68 86 69 86 / 30 20 40 50 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....01 AVIATION...17
Hazardous weather outlook, Apr 30, 5:11 AM EDT, 11 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 511 AM EDT SAT APR 30 2016 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-010915- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 511 AM EDT SAT APR 30 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTH GEORGIA TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE CHANCE OF THUNDERSTORMS CONTINUES SUNDAY INTO NEXT WEEK WITH SEVERAL DISTURBANCES IMPACTING THE AREA. THE GREATEST CHANCES FOR WIDESPREAD THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY AND LATE TUESDAY THROUGH WEDNESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE...HOWEVER THERE REMAINS UNCERTAINTY CONCERNING THE STRENGTH AND TIMING OF THESE SYSTEMS. PLEASE MONITOR UPDATES AS CHANGES ARE LIKELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 30, 3:17 PM EDT, 1 hour before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
317 PM EDT SAT APR 30 2016
GAZ058-070-071-301945-
BUTTS GA-LAMAR GA-MONROE GA-
317 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BUTTS...NORTHEASTERN
LAMAR AND NORTHWESTERN MONROE COUNTIES UNTIL 345 PM EDT...
AT 317 PM EDT...A STRONG THUNDERSTORM WAS NEAR BARNESVILLE...MOVING
NORTH AT 25 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JACKSON...FLOVILLA...BLOUNT...CHAPPEL MILL...MCKIBBEN...INDIAN SPRINGS
STATE PARK...HIGH FALLS STATE PARK...JOHNSTONVILLE AND GOGGINS.
LAT...LON 3329 8409 3330 8410 3326 8388 3307 8404
3308 8412 3326 8412
TIME...MOT...LOC 1917Z 195DEG 20KT 3311 8407Special weather statement, Apr 30, 3:28 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
328 PM EDT SAT APR 30 2016
GAZ035-302000-
BARROW GA-
328 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR BARROW COUNTY UNTIL 400 PM EDT...
AT 328 PM EDT...A STRONG THUNDERSTORM WAS OVER BETHLEHEM...OR NEAR
WINDER...MOVING NORTHEAST AT 10 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WINDER...AUBURN...STATHAM...BETHLEHEM...CARL...RUSSELL...FORT YARGO STATE
PARK AND COUNTY LINE.
LAT...LON 3407 8377 3406 8372 3405 8371 3405 8366
3399 8355 3398 8354 3391 8367 3390 8373
3390 8374 3389 8376 3391 8376 3393 8380
3396 8382 3408 8379
TIME...MOT...LOC 1928Z 223DEG 8KT 3393 8374Special weather statement, Apr 30, 3:44 PM EDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT SAT APR 30 2016
GAZ006>008-014-015-302015-
GILMER GA-DAWSON GA-LUMPKIN GA-UNION GA-FANNIN GA-
344 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...NORTHWESTERN LUMPKIN...SOUTHWESTERN UNION AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 415 PM EDT...
AT 344 PM EDT...A STRONG THUNDERSTORM WAS 12 MILES SOUTHEAST OF EAST
ELLIJAY...OR 13 MILES NORTHEAST OF JASPER...MOVING NORTHEAST AT 15
MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
AMICALOLA FALLS STATE PARK...PISGAH...HAWK MOUNTAIN SHELTER...GOOCH
MOUNTAIN SHELTER...STOVER CREEK SHELTER...ROY...PORTER SPRINGS...
GADDISTOWN...CAMP MERRILL...DIAL...BLACK GAP SHELTER...LEN FOOTE HIKE
INN...MARGRET AND SPRINGER MOUNTAIN SHELTER.
LAT...LON 3463 8393 3454 8430 3464 8436 3483 8427
TIME...MOT...LOC 1944Z 240DEG 13KT 3461 8427Special weather statement, Apr 30, 3:59 PM EDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
359 PM EDT SAT APR 30 2016
GAZ014-302030-
DAWSON GA-
359 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAWSON COUNTY UNTIL 430
PM EDT...
AT 359 PM EDT...A STRONG THUNDERSTORM WAS NEAR DAWSONVILLE...MOVING
NORTHEAST AT 20 MPH.
HAZARD...40 TO 50 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DAWSONVILLE...MCKEE AND JUNO.
LAT...LON 3452 8417 3447 8411 3447 8410 3446 8410
3444 8405 3433 8420 3433 8422 3434 8425
3454 8420
TIME...MOT...LOC 1959Z 203DEG 15KT 3440 8420Special weather statement, Apr 30, 4:14 PM EDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT SAT APR 30 2016
GAZ006-008-302045-
UNION GA-FANNIN GA-
414 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UNION AND
SOUTHEASTERN FANNIN COUNTIES UNTIL 445 PM EDT...
AT 414 PM EDT...A STRONG THUNDERSTORM WAS 7 MILES WEST OF SUCHES...OR
14 MILES NORTHWEST OF DAHLONEGA...MOVING NORTHEAST AT 20 MPH.
HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
GROUND LIGHTNING.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
SUCHES...MARGRET...WOODS HOLE SHELTER...HAWK MOUNTAIN SHELTER AND
GADDISTOWN.
LAT...LON 3474 8394 3472 8398 3468 8400 3465 8410
3466 8413 3465 8415 3464 8416 3472 8421
3486 8404
TIME...MOT...LOC 2014Z 243DEG 19KT 3470 8415Special weather statement, Apr 30, 4:17 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
417 PM EDT SAT APR 30 2016
GAZ068>070-302045-
UPSON GA-PIKE GA-LAMAR GA-
417 PM EDT SAT APR 30 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN UPSON...EASTERN PIKE AND
NORTHWESTERN LAMAR COUNTIES UNTIL 445 PM EDT...
AT 417 PM EDT...A STRONG THUNDERSTORM WAS NEAR THOMASTON...MOVING
NORTH AT 30 MPH.
HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
AND HEAVY RAIN.
IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
THOMASTON...ZEBULON...MILNER...MEANSVILLE...THE ROCK...SUNSET VILLAGE...
LINCOLN PARK...LIFSEY SPRINGS...ATWATER...SUNNYSIDE...HILLTOP...HANNAHS
MILL AND PIEDMONT.
LAT...LON 3318 8444 3315 8417 3285 8427 3286 8443
TIME...MOT...LOC 2017Z 182DEG 24KT 3294 8434The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 30, 11:54 AM EDT | Special Weather Statement | FFC | Catoosa | 36 min |
| Apr 30, 1:11 PM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Apr 30, 1:22 PM EDT | Special Weather Statement | FFC | Gordon | 38 min |
| Apr 30, 1:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Apr 30, 1:28 PM EDT | Special Weather Statement | FFC | Macon | 32 min |
| Apr 30, 1:32 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 28 min |
| Apr 30, 1:53 PM EDT | Special Weather Statement | FFC | Oconee | 37 min |
| Apr 30, 2:01 PM EDT | Special Weather Statement | FFC | Banks | 29 min |
| Apr 30, 2:20 PM EDT | Special Weather Statement | FFC | Crawford | 25 min |
| Apr 30, 2:28 PM EDT | Special Weather Statement | FFC | Banks | 47 min |
| Apr 30, 3:12 PM EDT | Special Weather Statement | FFC | Bibb | 33 min |
| Apr 30, 3:14 PM EDT | Special Weather Statement | FFC | Gilmer | 31 min |
| Apr 30, 3:17 PM EDT | Special Weather Statement | FFC | Butts | 28 min |
| Apr 30, 3:28 PM EDT | Special Weather Statement | FFC | Barrow | 32 min |
| Apr 30, 3:44 PM EDT | Special Weather Statement | FFC | Lumpkin | 31 min |
| Apr 30, 3:59 PM EDT | Special Weather Statement | FFC | Dawson | 31 min |
| Apr 30, 4:14 PM EDT | Special Weather Statement | FFC | Union | 31 min |
| Apr 30, 4:21 PM EDT | Special Weather Statement | FFC | Wilcox | 24 min |
| Apr 30, 4:22 PM EDT | Special Weather Statement | FFC | Twiggs | 38 min |
| Apr 30, 4:23 PM EDT | Special Weather Statement | FFC | Houston | 37 min |
| Apr 30, 4:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Apr 30, 4:32 PM EDT | Special Weather Statement | FFC | Murray | 28 min |
| Apr 30, 4:48 PM EDT | Special Weather Statement | FFC | Dodge, Pulaski | 27 min |
| Apr 30, 4:59 PM EDT | Special Weather Statement | FFC | Gwinnett | 31 min |
| Apr 30, 5:03 PM EDT | Special Weather Statement | FFC | Twiggs | 27 min |
| Apr 30, 5:05 PM EDT | Special Weather Statement | FFC | Murray, Whitfield | 25 min |
| Apr 30, 5:08 PM EDT | Special Weather Statement | FFC | Bleckley | 37 min |
| Apr 30, 5:18 PM EDT | Special Weather Statement | FFC | Forsyth | 27 min |
| Apr 30, 5:28 PM EDT | Special Weather Statement | FFC | Murray | 32 min |
| Apr 30, 5:43 PM EDT | Special Weather Statement | FFC | Dawson, Forsyth | 47 min |
| Apr 30, 5:48 PM EDT | Special Weather Statement | FFC | Clayton | 42 min |
| Apr 30, 5:58 PM EDT | Special Weather Statement | FFC | Whitfield | 32 min |
| Apr 30, 6:07 PM EDT | Special Weather Statement | FFC | Lumpkin | 38 min |
| Apr 30, 6:21 PM EDT | Special Weather Statement | FFC | Fulton | 39 min |
| Apr 30, 6:27 PM EDT | Special Weather Statement | FFC | Fannin | 33 min |
| Apr 30, 6:31 PM EDT | Severe Thunderstorm Warning | FFC | Cobb, DeKalb, Fulton | 29 min |
| Apr 30, 6:43 PM EDT | Special Weather Statement | FFC | Coweta | 32 min |
| Apr 30, 6:57 PM EDT | Special Weather Statement | FFC | Gwinnett | 33 min |
| Apr 30, 6:57 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette, Meriwether | 48 min |
| Apr 30, 7:00 PM EDT | Special Weather Statement | FFC | Gordon | 30 min |
| Apr 30, 7:04 PM EDT | Severe Thunderstorm Warning | FFC | Gordon, Whitfield | 12 min |
| Apr 30, 7:23 PM EDT | Special Weather Statement | FFC | Cherokee | 37 min |
| Apr 30, 7:30 PM EDT | Special Weather Statement | FFC | Bartow | 30 min |
| Apr 30, 7:36 PM EDT | Special Weather Statement | FFC | Clayton | 24 min |
| Apr 30, 7:37 PM EDT | Special Weather Statement | FFC | Walton | 38 min |
| Apr 30, 7:46 PM EDT | Special Weather Statement | FFC | Wilcox | 29 min |
| Apr 30, 7:48 PM EDT | Special Weather Statement | FFC | Clayton, DeKalb, Henry, Newton, Rockdale | 42 min |
| Apr 30, 7:53 PM EDT | Special Weather Statement | FFC | Dawson, Lumpkin | 37 min |
Nearby
Special Weather Statements in Georgia, 2016Every special weather statement in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.